difficult adjusting to Opana er drug

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Betsey Ross
Veteran Member


Date Joined Mar 2011
Total Posts : 1056
   Posted 4/6/2011 6:01 AM (GMT -6)   
I was up at 4:00 am with bad intestinal cramps. It was the second time in 2 days it happened.  I think I wont take the generic opana 5mg tabs today and replace them with vicodin 10-500.  Then wait and see what happens.  I will talk to pm doc about that and try to get pt on my good leg and bac k.  I am so sore.  The church didnt come thru for me, for a person to drive me to pt.  So I will talk to county rep about that also tomorrow.  I will kep you posted on everything as it developes.  thank you for al your support.
 
Soft Hugs
 
Betsey tongue

uniquelyme
Veteran Member


Date Joined Nov 2008
Total Posts : 1037
   Posted 4/6/2011 3:22 PM (GMT -6)   
Are you taking the Opana or the Opana ER? What were u taking before this? I'm asking because I might change from Methadone 120 mg. and Oxycodone 30 mg. 5 times a day (BT pain) to something else tomorrow...Opana ER is on the list...along with Exalgo...

Rhonda
Spinal Stenosis, DDD, DJD, HBP, Type 2 Diabetes

Methadone 120 mg. X daily
Oxycodone 30 mg. 5 X daily
Lisinopril HCTZ 10/12.5 2 X daily
Novolin 70/30 insulin 75 units 3Xdaily
Novolin R insulin 1Xdaily
Novolin R 0-50-0-0

That's all....but OMG!! isn't that enough?

Betsey Ross
Veteran Member


Date Joined Mar 2011
Total Posts : 1056
   Posted 4/6/2011 3:41 PM (GMT -6)   
Thanks for replying to my post. I was taking butran pain patches started one on arm and wore it for one week and vicodin for breakthru pain. it didnt tiuch my pain. Pm doc said take old patch off and put (2 ) 10 mg patches on. Well no relief just itched and hand tremors. called him again and wrote a script for opana er 10mg take one twice aday on empty tummy and opana generic 5mg take every 4 hours for breakthru pain. Well for two days i have had diarehha. oh my gosh. horrible intestinal cramps it would knock a horse diown. so I called the doc and stopped the generic opana 5mg and took vicodin 10-500 for breakthru pain and the brand name opana er 10 mg twice a day. now i wait to see if it happens again. I hope not. The opana er 10 mg twice a day is helping with pain control. Vicodin 10-500 I take every 6 hours for today. I hope this was helpful.

Soft hugs
Betsey
crushed lower knee and vertical fx of yibia/external fixator placed/plates and screws and tried to place big pieces of cartiledge under knee cap/tremendous pain in affected legcontinously without improving/allergic to metal in left leg/leg isnt straight/need metal removed in July/wait 6 months for healing/then toatal knee replacement/straighten out leg/more phsyxical therapy/take opana er

Chutz
Forum Moderator


Date Joined Jan 2005
Total Posts : 9255
   Posted 4/7/2011 1:34 AM (GMT -6)   
Hi Betsey,

I hope you resolve the cause of your stomach pains. Have you take narcotic medications by mouth before? They do cause constipation and that alone can cramp and give you pains. Just a thought. You might want to report it to your doctor since there could be other side effects at work.

Hugs,
Chutz
Moderator on the Fibromyalgia and Chronic Pain forums
~*~*~*~*~*~*~
Daily Donnybrook: Fibromyalgia, Insulin Dependent Diabetes. Ulcerative Colitis, Rare form of Dermatitis, Collapsed Disk, Osteoarthritis (especially in right hand and neck) and a couple of other adjunct agitations.
~~~~~
Against the assault of laughter nothing can stand.
Mark Twain

Betsey Ross
Veteran Member


Date Joined Mar 2011
Total Posts : 1056
   Posted 4/7/2011 4:31 AM (GMT -6)   
Chutz
I have taken narcotics by mouth before and diarehha hasnt happened. So I stopped taking the generic 5mg opana yesterday and replaced it with vicodin and continued the 10mg opana er twice a day. Well, here it is 4:00 am and no diarehha or cramps. How about that? I could do the happy dance if I had good legs to do it with lol. I will mention that to the doposs. tens unitc tomorrow at my appointment along with a list of decrease in appetite,depression,possible script for a stair chair lift, a script for PT for the good leg and my back( everything hurts since my left leg is crooked and has pain)which is understandable because the typical procedure for this type of injury is amputation,poss tens unit, fill out application for a permanent handicap plaque for my car.

Thanks for checking in with me. I really appreciate it. Sometimes I feel like I am coming apart at the seams .
I will be a long road ahead of me with 2 more surgeries and rehab. I have callouses on the palms of my hands from the walker. how do I decrease their size and make them very soft. Handcream isnt cutting it.

Soft Hugs

Betsey
crushed lower knee and vertical fx of yibia/external fixator placed/plates and screws and tried to place big pieces of cartiledge under knee cap/tremendous pain in affected legcontinously without improving/allergic to metal in left leg/leg isnt straight/need metal removed in July/wait 6 months for healing/then toatal knee replacement/straighten out leg/more phsyxical therapy/take opana er

ekkorose
Regular Member


Date Joined Jul 2008
Total Posts : 329
   Posted 4/7/2011 7:57 AM (GMT -6)   
It sounds like your body is going through withdrawal so maybe he did not give you the proper amount of the Opana.

I am not saying anything bad, it is very normal for us chronic pain folks to have physical dependence on opiods since we take them for so darn long.

Call your doc ASAP and let them know. Also, if you do not have constipation problems ask if you can immodium for the tummy cramps. Your small intestine thinks it is an opiod and will stop cramping and hurting so bad,

For your calluses...go and get something called Bag Balm. It is in a green square tin. It is the best thing I have ever found for them. When I was young and not broken I used to the help heal the ones I got on my hands from being on the uneven bars in gymnastics.

Good Luck!

spinal soldier
Veteran Member


Date Joined Dec 2009
Total Posts : 687
   Posted 4/7/2011 7:42 PM (GMT -6)   
i have not read much but if nobody mentioned the buprenorphine patch will totally block the lortab and opana5mg from ever working. you would be better off with subutex for brkth. pain 2 or 8mg sublingual. a potent opioid!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 5:42 AM (GMT -6)
There are a total of 3,005,832 posts in 329,283 threads.
View Active Threads


Who's Online
This forum has 161805 registered members. Please welcome our newest member, fdgdfhdff8804.
211 Guest(s), 2 Registered Member(s) are currently online.  Details
SantaZia, Serfr